# SDR REXA2016071901500

- Difficulty date: July 19, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 23,484 hours, 20,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD SIDE POST, LWR AFT FITTING CRACKED.  REMOVED AND REPLACED THE POST, LWR AFT FITTING IAW SRM 51-42-21.
